# SDR UIEA2021070901496

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Engine: Ge CF680C2B7F
- System (JASC): 8011 · Engine Starter
- Part: Circuit Card
- Part number: 285T0458303
- Part serial: D03727
- Condition: Faulted
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "R STARTER CUTOUT" INTERMITTENTLY DISPLAYED IN CRUISE FOR ABOUT 3-5 SECONDS.( RIGHT STARTER VALVE PREV REPLACED ON 03APR21. PERFORMED OPS CHECK IAW AMM 71-00-00. OPS CHECK OK. DUE TO HISTORY REPLACED N2 SPEED CARD (M1092) IAW AMM 73-21-54. REMOVED AND REPLACED START 1 RELAY K666 ON P6 PER SWPM 20-81-20 & WDM 80-11-21. RAN ENGINE # 2. OPS CHECK GOOD. RELAY PN: BACR13CG2A )
